Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/24560
Title: Petrou types D and II perfect-fluid solutions in generalized Kerr-Schild form.
Author: Martín-Pascual, F.
Martín Senovilla, José María
Keywords: Física matemàtica
Propietats de la matèria
Fluids
Mathematical physics
Properties of matter
Fluids
Issue Date: 1988
Publisher: American Institute of Physics
Abstract: Petrov types D and II perfect-fluid solutions are obtained starting from conformally flat perfect-fluid metrics and by using a generalized KerrSchild ansatz. Most of the Petrov type D metrics obtained have the property that the velocity of the fluid does not lie in the two-space defined by the principal null directions of the Weyl tensor. The properties of the perfect-fluid sources are studied. Finally, a detailed analysis of a new class of spherically symmetric static perfect-fluid metrics is given.
Note: Reproducció del document proporcionada per AIP i http://dx.doi.org/10.1063/1.527991
It is part of: Journal of Mathematical Physics, 1988, vol. 29, p. 937-944
Related resource: http://dx.doi.org/10.1063/1.527991
URI: http://hdl.handle.net/2445/24560
ISSN: 0022-2488
Appears in Collections:Articles publicats en revistes (Física de la Matèria Condensada)

Files in This Item:
File Description SizeFormat 
60753.pdf547.69 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.